Took Halotest for literally a day, want to stop.

  1. Registered User
    Wooz101's Avatar
    Join Date
    Jul 2011
    Posts
    5
    Answers
    0

    Took Halotest for literally a day, want to stop.


    It was an impulse buy, couple of friends bought it so I did too. I don't want to risk bitch tits even though I have Nolva I just don't think I'm ready for it. What do you guys think I should do? Only took 2 capsules. Do you think it will cause a bad reaction?

  2. Registered User
    Wooz101's Avatar
    Join Date
    Jul 2011
    Posts
    5
    Answers
    0


    Also my nips have a weird ****ing tingle which is also scaring me, maybe it's just in my head lol. But I def don't need this ****, saving it for a few years at the least.
  3. Registered User
    anemoneman's Avatar
    Join Date
    Jul 2011
    Posts
    13
    Answers
    0


    The nipple thing is in your head. Just stop taking it, you'll be fine. You do mean an hdrol clone, right?
    •   
       

  4. Registered User
    Wooz101's Avatar
    Join Date
    Jul 2011
    Posts
    5
    Answers
    0


    It's not an exact clone, more of a promagnon clone
  5. Board Sponsor
    Board Sponsor
    WhatsaRoid?'s Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    May 2006
    Age
    28
    Posts
    3,428
    Answers
    0


    I was thinking it was the real deal by GP when I seen this, I was jealous till I looked over the thread. Stop taking these things, if you want bigger muscles eat more and do compound lifts.
  6. Registered User
    anemoneman's Avatar
    Join Date
    Jul 2011
    Posts
    13
    Answers
    0


    Then yeah, just stop taking it, no pct required if you only used it for a day or 2. And don't do steroids without a well thought out cycle/ pct. Rushing into this can give you worse things than gyno...
  7. Registered User
    Wooz101's Avatar
    Join Date
    Jul 2011
    Posts
    5
    Answers
    0


    Yeah I stopped taking it, maybe a couple of days of Nolva would help just to be sure though?
  8. Registered User
    anemoneman's Avatar
    Join Date
    Jul 2011
    Posts
    13
    Answers
    0


    Quote Originally Posted by Wooz101 View Post
    Yeah I stopped taking it, maybe a couple of days of Nolva would help just to be sure though?
    Sure. Use it if you think you should. It shouldn't hurt.
  9. Registered User
    maniac0614's Avatar
    Stats
    6'1"  195 lbs.
    Join Date
    Mar 2010
    Posts
    145
    Answers
    0


    Quote Originally Posted by anemoneman View Post
    Sure. Use it if you think you should. It shouldn't hurt.
    you will be fine Bro.Your hormones should still be stable so the serm should not be required.
  •   

      
     

Similar Forum Threads

  1. GHenerate rebuilt my shoulder...LITERALLY
    By MrBigPR in forum LG Sciences
    Replies: 62
    Last Post: 07-29-2010, 08:25 PM
  2. literally **** ur pants while doin legs?
    By latspread00 in forum General Chat
    Replies: 5
    Last Post: 09-10-2009, 10:15 AM
  3. Sick Lifting.....literally
    By NickW in forum Nutraplanet
    Replies: 11
    Last Post: 01-07-2007, 09:36 AM
  4. Is there any hope for my fat ass (literally)?
    By No1worksHARDER in forum Training Forum
    Replies: 6
    Last Post: 08-09-2004, 11:53 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in